MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. AZURION; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. AZURION; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number AZURION 7 B20
Medical Device Problem Code Radiation Output Failure (4027)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 12/15/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to philips that during a cerebral aneurysm embolization using an intrasaccular flow disruptor deployed under roadmap fluoroscopy, the device was difficult to visualize under both roadmap and native fluoroscopy.After deployment, 2d digital subtraction angiography (dsa) and vasoct were performed to confirm placement, revealing that the device was mal-positioned and occluded a non-target vessel.Additional treatment was required to unblock the occluded vessel, extending the procedure by approximately 1.5 hours.An investigation into this complaint has been initiated by philips.

Brand Name
AZURION
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
marjan vos
veenpluis 6
best 5684 -PC
NL   5684 PC
MDR Report Key24160848
Report Number3003768277-2026-100351
Device Sequence Number9590119
Product Code OWB
UDI-Device Identifier00884838116801
UDI-Public(01)00884838116801
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K200917
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAZURION 7 B20
Device Catalogue Number722236
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2026
Initial Report FDA Received Date01/23/2026
Date Device Manufactured10/23/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Life Threatening;
Patient Age61 YR
Patient SexFemale
Patient Weight68 KG